Microstrip annular ring slot antennas for mobile applications

Batchelor, J.C. and Langley, R.J. (1996) Microstrip annular ring slot antennas for mobile applications. Electronics Letters, 32 (18). pp. 1635-1636. ISSN 0013-5194. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

An annular slot on triplate feed is discussed which is suitable for use with vehicular mobile satellite systems. The slot is excited in a higher order mode and circularly polarised to give a conical radiation pattern. The slot can operate on a high dielectric base and a superstrate improves the gain.

Item Type: Article
Uncontrolled keywords: microstrip antennas; antennas; mobile communication systems
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: M.A. Ziai
Date Deposited: 16 May 2009 12:56
Last Modified: 16 May 2009 12:56
Resource URI: http://kar.kent.ac.uk/id/eprint/18809 (The current URI for this page, for reference purposes)
  • Depositors only (login required):